# SDR ASAA12511571

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,955 hours, 6,506 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND & HEADINGS, LANDED LEFT OF CTR LINE OVER LEFT RUNWAY CENTER LIGHTS AT 1000FT AND CONTINUED TO DIVERGE TO THE LEFT DISCONNECTED AUTO PILOT AND RETURNED TO CENTER LINE.  ACFT GROUNDED.  PERFORMED SUCCESSFUL LAND VERIFY TEST IAW AMM 22-11-00-700-801.  DID NOT FIND A MX HISTORY WITHIN THE PAST 30 DAYS.  PERFORMED SUCCESSFUL HGS TEST IAW AMM 34-36-00.
